Alert archive / Indiana / Areal Flood Warnings in 2015

Areal Flood Warning 21, NWS Wilmington, OH

June 26, 2015Fayette County, Union County, Wayne County, Indiana

NWS Wilmington, OH issued this areal flood warning at Jun 26, 2015, 7:58 PM EDT for Fayette County, Union County, Wayne County, Indiana. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 7:58 PM EDT (23:58 UTC)
Expired
Jun 27, 2015, 5:00 AM EDT
In force
9 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, IN, Union County, IN, Wayne County, IN

The radar

The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WGUS41 KILN 262358
FLWILN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EDT FRI JUN 26 2015

INC041-161-177-270600-
/O.NEW.KILN.FA.W.0021.150626T2358Z-150627T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION IN-FAYETTE IN-WAYNE IN-
758 PM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLOOD WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  UNION COUNTY IN EAST CENTRAL INDIANA...
  WAYNE COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 200 AM EDT SATURDAY.

* AT 750 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING STILL
  OCCURRING OVER NUMEROUS ROADS FROM EARLIER EXCESSIVE RAINFALL. 
  FLOODING WILL CONTINUE TO OCCUR...ALTHOUGH WATER IS EXPECTED TO 
  SLOWLY RECEDE.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  CONNERSVILLE...LIBERTY...RICHMOND...CAMBRIDGE CITY...CENTERVILLE...
  FOUNTAIN CITY AND HAGERSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT
YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3979 8530 3980 8523 3987 8522 3988 8521
      4000 8521 4001 8520 4001 8483 4000 8481
      3953 8485 3961 8530 3979 8531

$$
2 follow-up statements
122 
WGUS41 KILN 270402
FLWILN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1202 AM EDT SAT JUN 27 2015

INC041-161-177-270900-
/O.EXT.KILN.FA.W.0021.000000T0000Z-150627T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION IN-FAYETTE IN-WAYNE IN-
1202 AM EDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLOOD WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  UNION COUNTY IN EAST CENTRAL INDIANA...
  WAYNE COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 500 AM EDT.

* AT 1145 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING OCCURRING 
  OVER NUMEROUS ROADS FROM EARLIER EXCESSIVE RAINFALL. RADAR         
  INDICATED THAT MORE RAIN IS EXPECTED TO MOVE INTO THE AREA         
  WITHIN THE NEXT HOUR. SATURATED SOILS WILL ALLOW FOR ANY RAIN THAT 
  FALLS TO GO DIRECTLY TO RUNOFF. RUNOFF FROM THIS EXCESSIVE         
  RAINFALL WILL CAUSE FLOODING TO CONTINUE TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  CONNERSVILLE...LIBERTY...RICHMOND...CAMBRIDGE CITY...CENTERVILLE...
  FOUNTAIN CITY AND HAGERSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT
YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3979 8530 3980 8523 3987 8522 3988 8521
      4000 8521 4001 8520 4001 8483 4000 8481
      3953 8485 3961 8530 3979 8531

$$
294 
WGUS81 KILN 270850
FLSILN

FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
450 AM EDT SAT JUN 27 2015

INC041-161-177-270900-
/O.EXP.KILN.FA.W.0021.000000T0000Z-150627T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION IN-FAYETTE IN-WAYNE IN-
450 AM EDT SAT JUN 27 2015

...THE FLOOD WARNING FOR WAYNE...FAYETTE AND UNION COUNTIES IN EAST
CENTRAL INDIANA WILL EXPIRE AT 500 AM EDT...

HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.

PLEASE REPORT PREVIOUS FLOODING TO THE NATIONAL WEATHER SERVICE BY
GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3979 8530 3980 8523 3987 8522 3988 8521
      4000 8521 4001 8520 4001 8483 4000 8481
      3953 8485 3961 8530 3979 8531

$$

HATZOS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this areal flood warning went out at Jun 26, 7:31 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 26, 7:31 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
731 PM EDT FRI JUN 26 2015

.SYNOPSIS...
LOW PRESSURE WILL STRENGTHEN AS IT MOVES INTO THE AREA TONIGHT.
THE LOW WILL SLOWLY CONTINUE NORTHEAST SATURDAY AND SATURDAY
NIGHT. HIGH PRESSURE WILL BRIEFLY BUILD IN SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
EXTENSIVE SHOWERS AND EMBEDDED THUNDERSTORMS HAVE FILLED IN NORTH
OF A FRONT THAT EXTENDS EAST-WEST ACROSS THE REGION. APPEARS THAT
THE NORTHERN HALF OF THE FORECAST AREA WILL CONTINUE TO BE MORE
FAVORABLE FOR AN EXTENDED PERIOD OF MODERATE TO OCCASIONALLY HEAVY
RAINFALL INTO THE NIGHT.

TO THE SOUTH OF THE BOUNDARY CONVECTION WILL MOVE NORTHEAST INTO
THE FORECAST AREA. INSTABILITY AND SHEAR ARE MORE FAVORABLE FOR
STRONG TO SEVERE STORMS LATE THIS AFTERNOON INTO EARLY THIS
EVENING. ADDITIONAL ACTIVITY WILL LIKELY FOLLOW LATER IN THE NIGHT
AS A DEEPENING SURFACE LOW APPROACHES. THE LATTER WILL BE MOSTLY A
HEAVY RAIN THREAT.

HAVE BEEN TREMENDOUS RAINFALL RATES IN CONVECTION ALONG THE
BOUNDARY. CONDITIONS WILL REMAIN FAVORABLE FOR THIS TO CONTINUE.
SO FLASH FLOOD WATCH REMAINS IN EFFECT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
LOW PRESSURE WILL BE OVER THE FORECAST AREA AT THE BEGINNING OF
THE PERIOD. IT WILL BE SLOW TO MOVE NORTHEAST AS THE UPPER SYSTEM
CLOSES OFF. A DRY SLOT WILL WORK IN BEHIND THE LOW BUT SHOWERS
WILL WRAP AROUND THE NORTH AND WEST SIDE OF THE SYSTEM. SO SHOWERS
WILL REMAIN POSSIBLE THROUGH MUCH OF SATURDAY IN NORTHERN COUNTIES
AND PERSISTING INTO SATURDAY NIGHT FOR CENTRAL OHIO.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE FORECAST AREA WILL BE IN BETWEEN SYSTEMS AT THE START OF THE
LONG TERM TIME PERIOD.  ALTHOUGH THE LONG TERM WILL START OUT DRY AN
UNSETTLED WEATHER PATTERN WILL BE IN PLACE FOR MOST OF THE LONG
TERM.  AN UPPER TROUGH WILL BE IN PLACE WITH MULTIPLE DISTURBANCES
WORKING INTO THE AREA THROUGH THE WEEK.  THE BEST CHANCES FOR
PRECIPITATION ARE EXPECTED TO BE MONDAY AND TUESDAY ALTHOUGH
PRECIPITATION CHANCES WILL BE IN PLACE ACROSS PORTIONS OF THE FA
FROM MONDAY THROUGH FRIDAY.  WITH THE TROUGH IN PLACE HIGH
TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS ALMOST ALL TAF SITES
CURRENTLY WITH MVFR/ VFR CONDITIONS. THESE STORMS FORMED ALONG A
STATIONARY FRONT WITH A SURFACE LOW CURRENTLY LOCATED IN SOUTHERN
MISSOURI. THIS SURFACE LOW IS FORECASTED TO MOVE NORTHEAST AND
APPROACH THE AREA SATURDAY MORNING. RAIN LOOKS TO CONTINUE NEAR
AND EAST OF THE SURFACE LOW WHILE A DRY SLOT BEGINS TO GET WRAPPED
UP INTO THE LOW LATE SATURDAY MORNING. THE LOW WILL THEN BEGIN TO
PULL SLIGHTLY MORE NORTH.

GIVEN THE CURRENT FORECAST OF THE LOW DRIER AIR LOOKS TO MOVE OVER
KCVG/ KLUK BRINGING AN END TO THE RAIN EARLY SATURDAY AFTERNOON.
FURTHER NORTH AT KDAY LIGHT SHOWERS COULD LINGER FOR A COUPLE MORE
HOURS. ALSO AT KDAY/ KCMH/ KLCK THERE COULD BE SOME LOWER CIGS
GIVEN THE TRACK OF THE SURFACE LOW SATURDAY MORNING. MODELS ARE SHOWING
LOWER CIGS GENERALLY NORTH OF SURFACE LOW. BEHIND THE LOW WINDS
WILL GUSTY AT TIMES AS THE PRESSURE GRADIENT TIGHTENS. THE 850 TO
700 MB JET WILL APPROACH 40 KTS AT TIME.

OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AND TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...HAINES
Hazardous weather outlook, Jun 26, 10:16 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 AM EDT FRI JUN 26 2015

OHZ026-034-035-042>046-051>056-064-065-074-271100-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
1016 AM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING. IN ADDITION TO THE POTENTIAL FOR HEAVY
RAIN AND FLOODING...A FEW STORMS MAY PRODUCE GUSTY WINDS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS LATER TODAY AND
SATURDAY.

INZ050-058-059-066-OHZ060>063-070>073-080-082-271100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HIGHLAND-PIKE-
1016 AM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING. IN ADDITION TO THE POTENTIAL FOR HEAVY
RAIN AND FLOODING...SOME OF THESE STORMS MAY BECOME SEVERE. THE
MAIN THREAT WILL BE DAMAGING WINDS...WITH A LESSER CHANCE OF LARGE
HAIL OR A TORNADO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SEVERE WEATHER LATER THIS
AFTERNOON AND EVENING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT
RAINFALL AMOUNTS LATER TODAY AND SATURDAY.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-271100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
1016 AM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING. IN ADDITION TO THE POTENTIAL FOR HEAVY
RAIN AND FLOODING...SOME OF THE STORMS ARE EXPECTED TO BECOME
SEVERE. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS AND LARGE HAIL...AND SOME STORMS MAY ALSO BECOME CAPABLE OF
PRODUCING TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SEVERE WEATHER LATER THIS
AFTERNOON AND EVENING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT
RAINFALL AMOUNTS LATER TODAY AND SATURDAY.

In the hours before

Local storm report, Jun 26, 7:21 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     2 SW BAINBRIDGE         39.21N 83.30W
06/26/2015                   ROSS               OH   LAW ENFORCEMENT

            TREE DOWN.

&&

ANOVAK
Local storm report, Jun 26, 7:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     FLOOD            ROCKY FORK LAKE         39.19N 83.47W
06/26/2015                   HIGHLAND           OH   LAW ENFORCEMENT

            HIGH WATER ON 753.

&&

ANOVAK
Local storm report, Jun 26, 7:34 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     FLOOD            MIAMISBURG              39.64N 84.27W
06/26/2015                   MONTGOMERY         OH   LAW ENFORCEMENT

            HIGH WATER WAS REPORTED OVER ROADWAYS.

&&

ANOVAK
Local storm report, Jun 26, 7:56 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     FLOOD            5 SSE CENTERVILLE       39.76N 84.96W
06/26/2015                   WAYNE              IN   LAW ENFORCEMENT

            WATER OVER 5200 BLOCK OF ABINGTON PIKE WITH ROAD CLOSURE.
            HIGH WATER SIGNS PLACED THROUGHOUT COUNTY.

&&

KC
Special weather statement, Jun 26, 7:56 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT FRI JUN 26 2015

KYZ097-099-OHZ079-081-270030-
MASON KY-BRACKEN KY-ADAMS OH-BROWN OH-
756 PM EDT FRI JUN 26 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BROWN...WESTERN
ADAMS...NORTHEASTERN BRACKEN AND NORTHWESTERN MASON COUNTIES THROUGH
830 PM EDT...

AT 753 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DOVER...
MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RIPLEY...GEORGETOWN AND
WEST UNION.

ALSO...SOUTH RIPLEY...REDOAK...RUSSELLVILLE...LAKE WAYNOKA...
DECATUR...EMERALD...WINCHESTER AND CHERRY FORK ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3884 8405 3890 8404 3901 8365 3878 8353
      3868 8395
Local storm report, Jun 26, 7:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            3 S LIBERTY             39.59N 84.94W
06/26/2015                   UNION              IN   LAW ENFORCEMENT

            PART OF RETHERFORD RD CLOSED DUE TO HIGH WATER.

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:20 AM EDTFlash Flood WatchILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more25 hr
Jun 26, 12:27 PM EDTAreal Flood AdvisoryILNFayette, Union, Wayne3 hr
Jun 26, 2:30 PM EDTAreal Flood AdvisoryILNFayette, Union, Wayne3 hr
Jun 26, 2:59 PM EDTFlash Flood WarningILNFayette, Union, Wayne5 hr
Jun 26, 3:14 PM EDTAreal Flood AdvisoryILNWayne3 hr

Nearby

Areal Flood Warnings in Indiana, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.